# SDR DALA2015101206109

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 78,680 hours, 35,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1685, WL 154L .759 IN DIAMETER .124 IN DEPTH LT OF AFT LAV SERVICE PANEL. DENT NOT WITHIN ALLOWABLE LIMITS DEFERRED IAW SRM 53-00-01, FIG 101, PAGE 103, NOT I.  DENT MUST BE INSPECTED EVERY 300 FLIGHT CYCLES.  PERMANENT REPAIR MUST BE MADE NEXT C CHECK, NOT TO EXCEED 24  MONTHS.
